# SDR 97FDEA00057

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 65163003
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0618 011 CORROSION BS 178 BULKHEAD L-ANGLE LBL 28, WL 208 TO WL 224.  *S/D*  REMOVED CORROSION AND FOUND CHORD L-ANGLE TO BE CRACKED.  REMOVED CHORD AND REPLACED PER FED-EX SRM 51-10-1, 51-30-2.
